MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX27518UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure and attempt was made to use a resolute onyx rx coronary, drug eluting stent to treat a lesion.It is indicated on a non compliant product replacement request form that stent deformation occurred trying to cross the lesion.There is no patient injury reported.
 
Additional Manufacturer Narrative
Device evaluation summary: a stopcock was returned attached to the device.A tactile test confirmed kinks were evident to hypotube and distal shaft.The stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 5th, 14th and 15th distal stent wraps with struts raised.Misalignment of struts was evident to the 10th distal stent wrap.Deformation was evident to the distal tip.The inner lumen patency could not be verified with a 0.015 inch mandrel due to a kink on the distal shaft.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The lesion was in the lad.Calcification was significant.The vessel was not tortuous.The stenosis was significant in the 90-95% range.The stent and delivery system were inspected before entry into the guide, with no issues noted.The lesion was pre-dilated.There was resistance at entry into the lesion.Prior to lesion entry there was no resistance.Additional dilatation was performed at the lesion site.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8643927
Report Number9612164-2019-01965
Device Sequence Number254839
Product Code NIQ
UDI-Device Identifier00643169556904
UDI-Public00643169556904
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2021
Device Catalogue NumberRONYX27518UX
Device Lot Number0009659580
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2019
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer05/28/2019
09/16/2019
Initial Report FDA Received Date05/27/2019
Supplement Report FDA Received Date06/26/2019
09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient Weight93